Journal of Engineering and Applied Sciences

Year: 2019
Volume: 14
Issue: 16
Page No. 5598 - 5601

Homotopy Perturbation Method (HPM) for Solving Nonlinear Volterra Hammerstein Integral Equations

Authors : A.F. Jameel, A. Saaban, H. Akhadkulov and F.M. Alipiah

Abstract: This study discusses the approximate solution of nonlinear Volterra Hammerstein Integral Equations (VHIEs) using Homotopy Perturbation Method (HPM). Based on the previous literature, the use of HPM for solving VHIEs are very limited. Most of them focus toward the solving of Fredholm and Volterra integro-differential equations. In this proposed method, homotopy are constructed in the form Ly+p(Ny+Ny-Ly) = 0 where L, N are linear operator p∈[0, 1] is an embedding parameter to generate approximate series solution converge to the exact solution of VHIEs. We implement our proposed by using two specific examples of VHIEs.

How to cite this article:

A.F. Jameel, A. Saaban, H. Akhadkulov and F.M. Alipiah, 2019. Homotopy Perturbation Method (HPM) for Solving Nonlinear Volterra Hammerstein Integral Equations. Journal of Engineering and Applied Sciences, 14: 5598-5601.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved